# SDR IPXA2016021899579

- Difficulty date: February 5, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0163502
- Condition: Corroded
- Location: Bs 1199-1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CARGO LONGERON 20R AT BS 1199 - 1219 HAS CORROSION.  ACCOMPLISHED BLEND REPAIR ON MAIN CARGO LONGERON 20R, BS 1199 TO 1219 IAW SRM 53-00-00, FIG 205.
